# SDR AALA2009081500001

- Difficulty date: August 15, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 65,410 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 11B INOPERATIVE.  REPLACED LAMP CPN5576218 FOR EMERGENCY LIGHT AT SEAT 11B.
